# SDR GR4D20191029001

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,899 hours, 4,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1159B5931517
- Condition: Corroded
- Location: Apu Doorway
- Part time: 11,899 hours, 4,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PANEL MATING SURFACE UNDER PANEL 312BL (APU ACCESS DOOR REBATE/PANEL LAND). REQUIRED ENGINEERING DISPOSITION TO CONTINUE IN SERVICE
